# SDR GLBA2014042800411

- Difficulty date: April 28, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 35,690 hours, 42,448 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A CRACK IN THE LT WING INBD RIB FLANGE & DOUBLER FLANGE AT FS 288 & BL 29.06, FROM OTBD EDGES INWARD TO BEND RADIUS OF THE RIB FLANGE & DOUBLER FLANGE, 1 INCH IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-57-002.
